# SDR HEEA0010325

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2756P
- Make and model: Bell 206B-3
- Aircraft serial: 2655
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102409
- Condition: Malfunction
- Location: Cockpit Vhf
- Component: KX155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK SIGNAL TO THE CDI. PERFORMED PRELIMINARY INSPECTION.  FOUND FREQUENCY OUT OF TOLERANCE.  ADJUSTED, REPLACED Y401 CRYSTAL.  ADJUSTED FREQUENCY.  ADJUSTED MIC GAIN.  BENCH CHECK GOOD.
